| Model Number |
HST III SEAL (4.5MM), 5-PACK |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(6).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure the hst iii seal (4.5mm), 5-pack seal development did not go well.The seal could not be loaded into the delivery tube and remained in the loader and could not be deployed.The white plunger is not pressed because the seal could not be deployed when loading it into the delivery device.The blue slide is still locked and not unlocked.The new product was opened and the ope was successfully completed.The patient has no health hazards.
Additional Manufacturer Narrative
Trackwise # (b)(4).The lot history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.H3 other text : device not returned.
Event or Problem Description
N/a.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Trackwise # (b)(4).Corrected section: h4- if other provide code -explain- device returned, h6 -investigation findings (1) removed code "3221" and replaced it to "13"- device returned, h6 -type of investigation removed code " 4114- device returned, d10- device available for eval- device returned.The device was returned to the factory for evaluation on 03/23/2023, however, the product was brought to the lab on 05/17/2023.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.The delivery device was returned inside the loading device with the white plunger not depressed and the blue safety on, which prevents the white plunger from being depressed.The seal and tension spring assembly was observed in the loading device window.A mechanical evaluation was conducted.The delivery device was removed from the loading device with no visual or physical difficulties observed.The seal and tension spring assembly remained inside the loading device.The seal and tension spring assembly was removed from the loading device with no visual or physical difficulties observed.The seal was observed to be unraveled at the center of the seal and detached from the tension spring assembly.No other visual defects were observed.Measurements of the delivery device were taken; the inner diameter was measured at 1.97inches, the outer diameter was measured at 0.220 inches ((b)(4)).The length of the delivery tube was measured at 2.49 inches ((b)(4)).The measurement values recorded for the delivery tube were within the tolerance specifications.Based on the returned condition of the device as well as the evaluation results, the reported failure "fitting problem" was confirmed, and the analyzed failures "unraveled seal" and "detachment of device or device component"" was observed.The lot #25159879 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.